# SDR QXEA0201695

- Difficulty date: October 10, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 9,740 hours, 13,623 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wire
- Condition: Chafed
- Location: Nr 2 Wow Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DPX - NR 2 WOW HARD LINE HAS CHAFED STRUT. REPAIRED IAW HORIZON AIR EA 2-32-57.
